# SDR VTZA98341

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 601R7514811
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6723 - IAD-SAV - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO BRAKE WARNIGN LIGHT ILLUMINATED AND BRAKE PSI INDICATION WENT TO ZERO.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 54656, MEL 32-40.  MAINTENANCE CLOSED DMI 54656 ON 11-23-98 BY REMOVING AND REPLACING PRESSURE TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
